| Model Number |
LXMJ44L |
| Medical Device Problem Codes |
Energy Output Problem (1431); Intermittent Energy Output (4025)
| Health Effect - Clinical Code |
Hemorrhage/Blood Loss/Bleeding (1888)
| Date of Event |
08/17/2026
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that during a laparoscopic sleeve gastrectomy, the device latch sealer/divider 44 cm was used to seal average-thickness momentum and short gastric vessels during mobilization of the stomach.Within the first 10 seals, after approximately 5 successful seals and with no jaw cleaning required, an inadequate/partial device seal occurred despite evidence of energy delivery and audible end tones.There were no errors or alerts.Bleeding of 100ml with the device seal, occurred after cutting.The device was connected to an generator, and another device was used successfully with the same generator.Surgical time was extended by 45 minutes.Blood transfusion was not required.
Additional Manufacturer Narrative
D10 concomitant products: vlft10gen ft series energy platformx1 (s/n:unknown).Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.